# SDR HSRR201404150001

- Difficulty date: April 15, 2014
- Submitted: April 15, 2014
- Operation: General aviation
- Filed by: Lynch Flying Service Inc, repair station HSRR811E
- Make and model: Beech B200
- Aircraft serial: BB1404
- Aircraft time: 12,311 hours, 15,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 97430000115
- Condition: Cracked
- Location: Zone 100
- Part time: 12,311 hours, 15,863 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION DISCOVERED A CRACK IN THE CROSS TIE RADIUS AT THE LOWER AFT SIDE OF THE RT EMERGENCY EXIT.
